# SDR REXA2017121301271

- Difficulty date: December 13, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 24,791 hours, 16,122 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Torn
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE O2 MASK TUBE TORN INSIDE GREEN SHROUD. MASK WILL NOT SEAL. SWAPPED CA AND OBSERVE O2 MASK IAW AMM 35-11-15. REMOVED AND REPLACED O2 CREW FULL FACE MASK IAW AMM 35-11-12. OPS CHECK GOOD.
